MAUDE Adverse Event Report: MICROPORT CRM S.R.L. ALIZEA; IMPLANTABLE PACEMAKER PULSE-GENERATOR

MICROPORT CRM S.R.L. ALIZEA; IMPLANTABLE PACEMAKER PULSE-GENERATOR
Model Number ALIZEA DR 1600
Medical Device Problem Code Unexpected Mode Switch (4076)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On december 19, 2024, microport crm rep (b)(6) called technical services stating that he was performing an in-clinic interrogation of (b)(6).Upon interrogation, a warning message stating "rrt occurred on (b)(6) 2024.Magnet rate 80" is displayed.(b)(6) states the device is found programmed in vvi mode and is displaying the current battery voltage value to be 3.12v.

Brand Name
ALIZEA
Common Device Name
IMPLANTABLE PACEMAKER PULSE-GENERATOR
Manufacturer (Section D)
MICROPORT CRM S.R.L.
via crescentino s.n
saluggia (vc), 13040
IT  13040
MDR Report Key21179596
Report Number3009660953-2025-00001
Device Sequence Number14508766
Product Code DXY
UDI-Device Identifier08031527018997
UDI-Public(01)08031527018997(11)231019(17)260419
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/17/2025
Report Date (Section F) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/19/2026
Device Model NumberALIZEA DR 1600
Device Catalogue NumberTPM020U
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/19/2024
Event Location Hospital
Date Report to Manufacturer12/19/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown